# SDR UPS96205717

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 5 Le Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIR TURN BACK DUE TO A SYS HYDRAULIC FAILURE.  TURN BACK AT 0457 Z, QUANTITY WENT TO ZERO.  NR 5 KRUGER FLAP ACT. LEAKING, AWAITING PARTS FOR REPAIR.
